MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAX400T12C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Sore Throat (2396)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to experiencing headache and throat irritation/sorenes.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam.The patient experienced experiencing headache and throat irritation/sorenes while using the device.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device was returned to the manufacturer's quality product investigation laboratory for investigation.The manufacture inspected externally observed dust/dirt contamination on top and bottom enclosures, ui panel, rear panel, sd cover flip door, accessory module flip door, control dial, keypad, blower, blower box, blower outlet seal, p4 power connector.A tapelike substance was observed on the top and bottom enclosures and accessory module flip door.Liquid ingress with mineral deposits were observed on the blower, blower box, p4 power connector.A contaminate consistent with keratin was observed on the blower box.The manufacturer concludes there was no evidence of sound abatement foam degradation and unable to address any symptoms addressed by patient.The manufacturer observed dust/dirt contamination in the device and are consistent with being from an external source.Udi number, evaluation method code, component code grid, evaluation results code and conclusion code grid has been updated.

Brand Name
DREAMSTATION CPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key16619771
Report Number2518422-2023-07771
Device Sequence Number7325279
Product Code BZD
UDI-Device Identifier00606959034518
UDI-Public(01)00606959034518
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX400T12C
Device Catalogue NumberCAX400T12C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown